CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON THE NONCONFORMING FINITE ELEMENTS FOR ELLIPTIC PROBLEMS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2011, 卷号: 29, 期号: 2, 页码: 215-226
Authors:  Gao, Boran;  Zhang, Shuo;  Wang, Ming
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonconforming finite element  Elliptic boundary value problem  Plate bending problem  
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
A nonconforming finite element method for the Cahn-Hilliard equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 19, 页码: 7361-7372
Authors:  Zhang, Shuo;  Wang, Ming
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cahn-Hilliard equation  Nonconforming finite element  Convexity splitting  Phase transition  
A new class of Zienkiewicz-type non-conforming element in any dimensions 期刊论文
NUMERISCHE MATHEMATIK, 2007, 卷号: 106, 期号: 2, 页码: 335-347
Authors:  Wang, Ming;  Shi, Zhong-ci;  Xu, Jinchao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30